# SDR ASAA2017091221921

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,572 hours, 4,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014641
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 10,073 hours, 3,381 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING CRUISE. PACK RESET, LIGHT EXTINGUISHED. LIGHT RE- ILLUMINATED, ISOLATION VALVE CLOSED, LEFT PACK SWITCH OFF (QRH). GROUNDED - YES. REMOVED AND REPLACED L/H EXIT SRADA PER B737-900 AMM 21-51-27. OPS CHECKS GOOD. PERFORMED BITE CHECK ON BOTH PACK TEMP CONTROLLERS. NO MORE FAULT LIGHT FOR SRADA EXIT ACTUATOR. OPERATED APU AND PACKS. NO PACK LIGHT. SYSTEM OPERATES NORMAL .
